Seguir
Duprez Michel
Duprez Michel
Dirección de correo verificada de inria.fr - Página principal
Título
Citado por
Citado por
Año
Quantifying discretization errors for soft tissue simulation in computer assisted surgery: A preliminary study
M Duprez, SPA Bordas, M Bucki, HP Bui, F Chouly, V Lleras, C Lobos, ...
Applied Mathematical Modelling 77, 709-723, 2020
492020
Mosquito population control strategies for fighting against arboviruses
L Almeida, M Duprez, Y Privat, N Vauchelet
Mathematical Biosciences and Engineering 16 (6), 6274-6297, 2019
47*2019
Indirect controllability of some linear parabolic systems of m equations with m− 1 controls involving coupling terms of zero or first order
M Duprez, P Lissy
Journal de Mathématiques Pures et Appliquées 106 (5), 905-934, 2016
462016
How best can finite-time social distancing reduce epidemic final size?
PA Bliman, M Duprez
Journal of theoretical biology 511, 110557, 2021
382021
Optimal control strategies for the sterile mosquitoes technique
L Almeida, M Duprez, Y Privat, N Vauchelet
Journal of Differential Equations 311, 229-266, 2022
282022
Optimal immunity control and final size minimization by social distancing for the SIR epidemic model
PA Bliman, M Duprez, Y Privat, N Vauchelet
Journal of Optimization Theory and Applications 189 (2), 408-436, 2021
28*2021
-FEM: A Finite Element Method on Domains Defined by Level-Sets
M Duprez, A Lozinski
SIAM Journal on Numerical Analysis 58 (2), 1008-1028, 2020
282020
Control of the Grushin equation: non-rectangular control region and minimal time
M Duprez, A Koenig
ESAIM: Control, Optimisation and Calculus of Variations 26, 3, 2020
252020
Positive and negative results on the internal controllability of parabolic equations coupled by zero-and first-order terms
M Duprez, P Lissy
Journal of Evolution Equations 18 (2), 659-680, 2018
252018
Approximate and exact controllability of the continuity equation with a localized vector field
M Duprez, M Morancey, F Rossi
SIAM Journal on Control and Optimization 57 (2), 1284-1311, 2019
232019
Controllability of a 2× 2 parabolic system by one force with space-dependent coupling term of order one
M Duprez
ESAIM: Control, Optimisation and Calculus of Variations 23 (4), 1473-1498, 2017
232017
Bilinear local controllability to the trajectories of the Fokker-Planck equation with a localized control
M Duprez, P Lissy
annales de l'institut Fourier 72 (4), 1621-1659, 2022
212022
Partial null controllability of parabolic linear systems
FA Khodja, F Chouly, M Duprez
Mathematical Control and Related Fields 6 (2), 185-216, 2016
182016
A new ϕ‐FEM approach for problems with natural boundary conditions
M Duprez, V Lleras, A Lozinski
Numerical Methods for Partial Differential Equations 39 (1), 281-303, 2023
152023
Compact perturbations of controlled systems
M Duprez, G Olive
Mathematical Control and Related Fields 8 (2), 387-410, 2017
15*2017
Optimization of spatial control strategies for population replacement, application to Wolbachia
M Duprez, R Hélie, Y Privat, N Vauchelet
ESAIM: Control, Optimisation and Calculus of Variations 27, 74, 2021
122021
Minimal time for the continuity equation controlled by a localized perturbation of the velocity vector field
M Duprez, M Morancey, F Rossi
Journal of Differential Equations 269 (1), 82-124, 2020
112020
ϕ-FEM: an optimally convergent and easily implementable immersed boundary method for particulate flows and Stokes equations
M Duprez, V Lleras, A Lozinski
ESAIM: Mathematical Modelling and Numerical Analysis 57 (3), 1111-1142, 2023
92023
Finite element method with local damage of the mesh
M Duprez, V Lleras, A Lozinski
ESAIM: Mathematical modelling and numerical analysis 53 (6), 1871-1891, 2019
92019
Contrôlabilité de quelques systèmes gouvernés par des équations paraboliques
M Duprez
Université de Franche-Comté, 2015
8*2015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20